# SDR DALA2019102406131

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - RH WING O/B FLAP LOWER SURFACE O/B LOWER PANEL FOUND SUSPECTED DISBOND AT OTEF STA187. RH WING O/B FLAP LOWER SURFACE O/B LOWER PANEL AT OTEF STA187 REPAIRED AS PER B767-400 SRM57-53-01-2R-1 & SRM51-70-10-2R-4. (LP1329320)
